MAUDE Adverse Event Report: MASIMO - 40 PARKER RED 25 LNC-4RA SERIES; OXIMETER

MASIMO - 40 PARKER RED 25 LNC-4RA SERIES; OXIMETER
Model Number 3376
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported a loose connection.The colleagues from our customer service indicated this error as ¿defective connection".That's why the connection is interrupted from time to time.No consequences or impact to patient was reported.

Brand Name
RED 25 LNC-4RA SERIES
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6819680
Report Number2031172-2017-00824
Device Sequence Number64908
Product Code DQA
UDI-Device Identifier00843997007085
UDI-Public00843997007085
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3376
Device Catalogue Number3376
Device Lot Number17A48
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2017
Initial Report FDA Received Date08/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1